# SDR 2007UALA04802

- Difficulty date: November 24, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 43,227 hours, 31,252 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP IN FWD AFT CABIN.  REPLACED EEL LIGHT STRIP.  OPS CHECKS GOOD.
